# SDR AWXA9700616

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N138AW
- Make and model: Boeing 737-2E3
- Aircraft serial: 22792
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Vlv Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT 2000 FT START VALVE LIGHT ILLUMINATED AT CLIMB THRUST APPROX 90 PERCENT N1.  CYCLED START VALVE C/B'S, NO HELP.  SHUT DOWN ENGINE PER QRH, OVERWEIGHT LANDING DONE VERY SMOOTHLY THOUGH COMPLETED ER 2-80-10-03.  SWAPPED START VALVE OPEN INDICATION WIRE TO SPARE, RAN ENGINE TWICE, OPS GOOD.
